# SDR 99ZZZX4612

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N242MT
- Make and model: Lear 35A
- Aircraft serial: 621
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Electrical
- Part time: 4,371 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT 'ROLEX' PANEL AFT OF CIRCUIT BREAKERS HOT, MELTED, AND PILOT CHECKLIST LYING NEXT TO PANEL IS MELTED ALSO.  DISASSEMBLED RT CIRCUIT BREAKER PANEL.  FOUND AND REMOVED 2 BUTT SPLICES ON NR 20 GAUGE WIRE FOR 40-AMP ESS BUSS.  SOLDERED NR 10 GAUGE WIRE AND GROUND RUN SYSTEM.  NO DEFECTS NOTED.  RE-ASSEMBLED IAW LEARJET MM.
